CSN Login
Members Online: 2

You are here

CSN Outage 12/5/19

CSN will be down for maintenance on 12/5/19 from 10pm-12pm EST. We apologize for the inconvenience. 

dilator and Eliqus

Donna Faye's picture
Donna Faye
Posts: 267
Joined: Jan 2017

Any of you on Eliquis and also using dilator - also had Bracky radiation? Doctor has just told me to use -

and I am getting bleeding. Not sure I want to do this if always worrying about excess bleeding. Have messages in for my hematologist and rads doc as well as Gyn.  But really would like to hear from any of you in same boat.

 

CheeseQueen57's picture
CheeseQueen57
Posts: 820
Joined: Feb 2016

I was probably on Coumadin when I started with the dilator and am on Eliquis now. Never had bleeding with dilator use. I would call doctor. 

NoTimeForCancer's picture
NoTimeForCancer
Posts: 2609
Joined: Mar 2013

I have pink on the dilator because of brachy, but don't take anything.  I am with CQ - give the office a ring. 

Donna Faye's picture
Donna Faye
Posts: 267
Joined: Jan 2017

Have talked to 3 docs and all say I need to use it and to do when blood thinner is lowest and hope bleeding redolves in a few times. It is not really heavy, but scary due to BT ! Looks like one is damn if they do damn if they don't.  I know part of it is I just don't like all the new normals...having to adjust my life to new ways to live. You two always make me know I can do it, even if I don't like it. xoxo

Northwoodsgirl
Posts: 559
Joined: Oct 2009

If one has had brachytherapy it isn’t uncommon to have pinkish blood when using dilator. Tissues are paper thin on vagina cuff due to radiation even without blood thinner. I don’t use the d***** thing anymore after almost 10 years. I’ll take my chances if I ever decide to have a vaginal exam again in my lifetime. Lord only knows I have had way more pelvic exams than most women my age! LOL 

Lori

Donna Faye's picture
Donna Faye
Posts: 267
Joined: Jan 2017

Just in case there are others like me with Eliquis and dialator, here is the update. NWG, I am with you on wanting to throw this thing away, but with 2 years of vaginal wall checks every 3 months, all doctors say this will make things much easier. Hematologist gave me best time to do when BT is low: rads doc said would cut down on scarring and Gyn-onc said it would make her job easier. Also, the 10 min. every day would also be best as the wall does not have time to reclose. The spotting has also been reduced each day as predicted. So,will try and adjust to another "new" normal. Thankfully I have the time and can set my own schedule. Ce la vie!

Subscribe to Comments for "dilator and Eliqus"